Author Topic: Skin turning orange  (Read 2353 times)

0 Members and 1 Guest are viewing this topic.

Offline Xochipilli

  • Use Kambo as a Sacrament on Regular Basis
  • Called by the medicine(s)
  • ***
  • Posts: 66
  • Karma: +0/-0
    • View Profile
Skin turning orange
« on: August 10, 2013, 12:54:33 pm »
Twice now when I applied kambo to a particular area (I reused the same burn locations the second time), my arms turned orange. It was accompanied by a tingling, numbness feeling. Last time, I got a bit scared because the tingling was intense, but it wore off after a few minutes. This is a new effect for me, I haven't experienced this before. I'm wondering if this particular effect was caused by the area I applied the kambo. Has anyone here experienced orange skin before? This happens to me when its cold out, sometimes I'll get orange patches on my hands, but on kambo my whole hands turned orange.

Offline Xochipilli

  • Use Kambo as a Sacrament on Regular Basis
  • Called by the medicine(s)
  • ***
  • Posts: 66
  • Karma: +0/-0
    • View Profile
Re: Skin turning orange
« Reply #1 on: August 28, 2013, 07:36:49 am »
So I applied on the opposite arm a while ago, and I got the same orange skin effect. That rules out the possibility that it was due to the area I applied to. Now the only thing I can think of is that I had used doxylamine to sleep the night before. My finger nails also turned purple and I felt the hands go numb, so I think it is due to a lack of blood flow to the hands. Could there be an interaction between the doxylamine and kambo? Has anyone here used kambo while there were antihistamines in their system?